# SDR UPS97221910

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION IN CENTER OF SEAT TRACK STA 1030-1050 LBL 25.  REMOVED CORROSION IN CENTER OF SEAT TRACK STA 1039-1044 LBL 25 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, REPAIRED SEAT TRACK STA 1000-1060 LBL 25 PER SRM 53-10-5, 51-30-2.
